# SDR HNAA2014111700323

- Difficulty date: November 17, 2014
- Submitted: November 17, 2014
- Operation: Air carrier
- Aircraft: N329EN
- Make and model: Dhav DHC8311
- Aircraft serial: 290
- Aircraft time: 47,895 hours, 55,836 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Handle
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

GEAR WARNING HORN SOUNDED ABOUT 20 SECONDS AFTER GEAR RETRACTED.  ALL ADVISORY LIGHTS SHOW NORMAL, HORN STOPS AFTER SOUNDING THE SECOND TIME.  PERFORMED LANDING GEAR HORN OPS CHECK IAW 32-30-01.  R & R LANDING GEAR CONTROL PANEL AND RELAY 3151-K1. OPS CHECKED GOOD.
